The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (245 KB) | Metadata | Table of Contents | ZAA summary
Volume 40, Issue 2, 2021, pp. 209–216
DOI: 10.4171/ZAA/1680

Published online: 2021-03-30

On a Weighted Adachi–Tanaka Type Trudinger–Moser Inequality in Nonradial Sobolev Spaces

Francisco S.B. Albuquerque[1]

(1) Universidade Estadual da Paraíba, Campina Grande, Brazil

In this article we establish a Trudinger–Moser inequality of Adachi–Tanaka type in nonradial weighted Sobolev spaces for functions defined on the whole $\mathbb{R}^{N}$. The main tools are the Besecovitch covering lemma and a Trudinger–Moser inequality on the whole space established by S. Adachi and K. Tanaka.

Keywords: Trudinger–Moser inequality, Adachi–Tanaka inequality, nonradial weighted Sobolev spaces, Besicovitch covering lemma

Albuquerque Francisco: On a Weighted Adachi–Tanaka Type Trudinger–Moser Inequality in Nonradial Sobolev Spaces. Z. Anal. Anwend. 40 (2021), 209-216. doi: 10.4171/ZAA/1680